# SDR COMA9710017

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3418 · Stall Warning System
- Part: Test Switch
- Part number: 12034428505
- Condition: Sticks
- Location: Cockpit
- Part time: 11,610 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

COPILOTS STALL WARNING SYSTEM ACTIVATES PERIODICALLY.  TEST BUTTON IS STICKING.  REPLACED THE STALL WARNING TEST PANEL.
